# SDR CA041202006

- Difficulty date: December 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 50,571 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, P
- Precautionary procedure: A

## Discrepancy

(CAN) AC WAS ENROUTE, WHILE IN CRUISE THE AC YAWED TO THE RT AND THE STBD ENGINE SPOOLED DOWN.  IN-FLIGHT SHUTDOWN PROCEDURE WAS CARRIED OUT AND THE AC RETURNED, WHERE AN UNEVENTFULL LANDING WAS MADE. UNTIL THE ENGINE SHUT DOWN, OPERATING INDICATION WERE NORMAL. MAINTENANCE INSPECTION REVEALED HEAVY STEEL CONTAMINATION OF THE OIL FILTERS, INCLUDING A COMPLETE CROWN FROM A GEAR WHEEL. INITIAL INVESTIGATION INDICATES THE PROPELLER GEAR BOX FAILED.THIS ENGINE IS DUE FOR OVERHAUL AND THE ENSUING STRIP REPORT WILL FURNISH A MORE IN DEPTH REPORT.
